# SDR SWAA064196

- Difficulty date: October 28, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 51,586 hours, 45,687 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: BACB30NR4HK6
- Condition: Stripped
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO RIGHT T/E OUTBOARD FORE FLAP AND MID FLAP, GUIDE TRACK, NR 9 SPOILER HYDRAULIC LINES, AND OUTBOARD FLAP WEB.  MX FERRY TO PHX.  REMOVED AND REPLACED RIGHT WING FORE FLAP, MID FLAP, AND AFT FLAP ASSY'S  PER MM.  REMOVED AND REPLACED NR 9 SPOILER HYDRAULIC LINES PER MM.  REMOVED AND REPLACED RIGHT WING FLAP STOP BOLTS AND PLATE PER MM.  DRILLED AND TAPPED FOR HELIC COIL PER BAC 5064.
